Can depoprovera birth control shot cause a false period?

Might allow bleed. Women using depoprovera typically bleed very little or not at all. A small number will have irregular spotting that is unpredictable and typical of progesterone-only contraception. Occasionally, women on depoprovera can have a bleeding episode that resembles a period.

Related Questions

Why don't I have a period after stopping birth control Depo-Provera my first and last shot was august 2013?

Normal. Depo is given intramuscularly and can hang around quit awhile to suppress your cycle. It is not abnormal and will were off eventually. Since you only had the one shot, you should see your doctor. Could you be pregnant? Read more...

I want to take the Depo-Provera shot for birth control. Do I need to have my period when going to an obgyne for the shot?

Depends. The start of your menses is the best time, but there are exceptions. Your md will be able to go over your history to determine if you should wait for your menses to receive the injection. Read more...

I've only taken the Depo-Provera birth control shot once. Will my period start back up immediately after the 3 months?

Everyone is... Everyone is different and the side effects may vary, however the most prevalent side effect is absence of periods after a few months on the Depo Provera (medroxyprogesterone). Most women have intermittent spotting for the first 2 to 3 months and then they start missing their periods completely. This is not a rule for everyone though so it is important you watch yourself and if any doubts get in contact with your gyn dr. Read more...
Maybe. Hi lamayaU238. What a fissionable name! Anyway Depoprovera works by inhibiting the usual hormonal cycle involving FSH/LH, and works for a variable time up to and past 3 months. Exactly when you might resume your natural cycle is unpredictable. The shot is scheduled at regular intervals calculated to be less than the usual recovery time. good luck. Read more...